# SDR SWAA2022053112576

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 3,358 hours, 1,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H I/B FLASHLIGHT WILL NOT TEST. / [01] R & R AFT L/H I/B FLASHLIGHT BATTERY IAW AMM 25-64-00
